# SDR 2020FA0000042

- Difficulty date: June 20, 2019
- Submitted: January 15, 2020
- Operation: General aviation
- Aircraft: N100KB
- Make and model: Beech C90
- Aircraft serial: LJ820
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: HEAT193
- Condition: Cracked
- Location: Landing Gear
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK-LIKE INDICATION WAS LOCATED STARTING IN BEAD ARE GOING ACROSS FACE FOR 1-1/2 INCH LONG.  LIQUID PENETRANT INSPECTION WAS THE METHOD SPECIFIED AND USED FOR THE NOT EXAMINATION.
